| Model Number |
PRD-SC30-MICRO |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
10/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
Event or Problem Description
A stealth 360 peripheral orbital atherectomy device (oad) was used for a lower extremity peripheral endovascular intervention (pvi).A non-csi microcatheter was placed in the tibio-peroneal trunk and crossed a heavily calcified lesion with a viperwire advance guide wire.The physician unsuccessfully attempted to advance the microcatheter distally due to the lesion.However, the physician believed this was the vessel's true lumen and began treatment with the oad.During the first treatment on low speed, the oad suddenly stopped.The physician attempted to retract the crown with the crown advancer knob but was unsuccessful.Glideassist mode was activated multiple times in an attempt to free the crown, but each time the oad stopped.Imaging revealed dye staining.The physician stopped the intervention, as there was a large collateral vessel filling the tibio-peroneal trunk that had not been compromised.The physician manually pulled the oad out of the tibio-peroneal trunk and tissue wrapped around the oad crown was observed.The patient was in stable condition.